Inapsine and other meds that can cause Dystonia

  1. inapsine as well as many other medicines, such as phenergan, reglan, and others have been linked to a frequently misdiagnosed movement disorder called dystonia... dystonia can be caused by trauma, genetic background, certain medications, or unknown causes. please refer to the link below for further info.... http://communities.msn.com/friendswithdystonia/home.htm then click on dystonia-related links to find the web page regarding a partial list of meds that have been linked to dystonia.

    there is also a nurses with dystonia web page (by nurses who have dystonia) in progress which, when finished, will provide a support network for those nurses who have dystonia, as well as a broad-based informational source to nurses who are interested in this often misdiagnosed condition.. that web page is: http://communities.msn.com/nurseswithdystonia; another, currently completed, website of interest is http://www.care4dystonia.org, which was created by beka serdans, a critical care nurse at columbia-presbyterian hospital in new york city..
    •  
  2. Poll: Have you ever heard of dystonia?

    • Yes

      85.71% 6
    • No

      14.29% 1
    • Unsure

      0% 0
    7 Votes / Multiple Choice
  3. 1 Comments

  4. by   P_RN
    Welcome to the forum Stormy. Very informational sites. Thank you.

close